It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Prostate Message Board


Cancer: Prostate Board Index


I'm a 60-year-old male. Two years ago, my urologist noticed the beginnings of BPH, via a DRE. He started me on .05 mg Avodart. Prior to beginning the Avodart, I also noticed my energy level dropping, and I asked him to consider starting me on Depo®-Testosterone, which he did. To be clear, I began the Avodart and the Depo®-Testosterone (one injection per month) at approximately the same time. Within a matter of days, I noticed a burning sensation, in what I believe to be the prostatic urethra, accompanied by concomitant testicular pain (right testicle only). At this point, I might add that I have a slight touch of hypochondria. In other words, if I get a headache, I automatically think it's a brain tumor. Well, that's somewhat of an exaggeration. That said, the burning is definitely there, the testicular pain is definitely there, and it's definitely uncomfortable. I've described these symptoms to my urologist, and I mentioned that I fear being in the beginning stages of prostate cancer. He says he can rule it out with reasonable certainty, because my PSA is normal (on an adjusted basis for the Avodart). He's also ruled out infection based on obtaining a prostatic fluid specimen under microscopy. My energy level is still way down, and I'm wondering if the Depo®-Testosterone could actually be causing it, or is it possible that a different hormone (TSH?) may be causing this lethargy? My energy level is secondary to the burning sensation in the prostatic urethra, and the testicular pain, and [U][B]any[/B][/U] hunches anyone can give me will be greatly appreciated.





All times are GMT -7. The time now is 04:27 AM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!